# SDR SWAA2020072000238

- Difficulty date: July 14, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 12,482 hours, 5,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT O/B EMERGENCY FLASHLIGHT INOP / REPLACED EMERGENCY FLASHLIGHT BATTERY IN AFT GALLEY PER MM 25-64-00.
